RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 3, Pages 566–568 (Mi dan39171)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

On a decomposability criterion for a homogeneous representation of a locally compact group into the direct integral of its irreducible representations

M. A. Naimark

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (441 kB)

Bibliographic databases:
UDC: 513.88
Presented: С. М. Никольский
Received: 03.03.1975

Citation: M. A. Naimark, “On a decomposability criterion for a homogeneous representation of a locally compact group into the direct integral of its irreducible representations”, Dokl. Akad. Nauk SSSR, 223:3 (1975), 566–568

Citation in format AMSBIB
\Bibitem{Nai75}
\by M.~A.~Naimark
\paper On a decomposability criterion for a homogeneous representation of a locally compact group into the direct integral of its irreducible representations
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 3
\pages 566--568
\mathnet{http://mi.mathnet.ru/dan39171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0384990}
\zmath{https://zbmath.org/?q=an:0354.22008}


Linking options:
  • http://mi.mathnet.ru/eng/dan39171
  • http://mi.mathnet.ru/eng/dan/v223/i3/p566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Naimark, “A criterion for the decomposability of a homogeneous representation of a locally compact group into a direct integral of its irreducible representations”, Math. USSR-Izv., 10:3 (1976), 515–533  mathnet  crossref  mathscinet  zmath
    2. I. M. Gel'fand, M. I. Graev, D. P. Zhelobenko, R. S. Ismagilov, M. G. Krein, L. D. Kudryavtsev, S. M. Nikol'skii, A. Ya. Helemskii, A. V. Strauss, “Mark Aronovich Naimark (obituary)”, Russian Math. Surveys, 35:4 (1980), 157–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:39
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020